MathSciNet Relay Station
MathSciNet bibliographic data
MR1183349 (93m:58121) 58G30 (35J60 46E35 53C21)
Hebey, Emmanuel; Vaugon, Michel Meilleures constantes dans le théorème d'inclusion de Sobolev et multiplicité pour les problèmes de Nirenberg et Yamabe. (French) [Best constants in the Sobolev embedding theorem and multiplicity for the Nirenberg and Yamabe problems] Indiana Univ. Math. J. 41 (1992), no. 2, 377–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement